# SDR USAA2012040200034

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,115 hours, 17,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31516317
- Part serial: A8625
- Condition: Out Of Position
- Location: L1 Door
- Part time: 39,868 hours, 16,190 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT AIRCRAFT, L1 SLIDE HAD FALLEN OUT OF BEZEL.  REMOVED AND REPLACED L1 DOOR SLIDE AND COVER PER JOBCARD 26L00025010.
